# SDR AWXA200300336

- Difficulty date: April 5, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 17,541 hours, 6,740 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: ABS0374A24
- Condition: Broken
- Location: Seat Row 9 Lt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHX - EEL - FLIGHT CREW REPORTED THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 9 LT WAS INOPERATIVE. MAINTENANCE REPAIRED BROKEN EMERGENCY ESCAPE PATH LIGHT WIRE UNDER SEAT 9 LT, OPERATIONAL CHECK WAS GOOD.
